# SDR DALA2015123007758

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 53,286 hours, 6,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, AFT CABIN FRAMES 73-74 -YC1 FLOOR STRUCTURE FOUND CORRODED.  REPLACED FLOOR STRUCTURE SRM 51-42-11.
